# SDR CA121213008

- Difficulty date: November 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 1,998 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Coupling
- Condition: Twisted
- Location: Flap Actuator
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUBBER FLAP ACTUATOR COUPLING FOUND EXCESSIVELY TWISTED DURING FLAP ACTUATOR INSPECTION.  RUBBER COUPLING REPLACED AND ACFT RETURNED TO SERVICE.
